# SDR SWAA2024112657657

- Difficulty date: November 7, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,377 hours, 43,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK FOUND DURING HFEC INSPECTION OF R/H KICK FITTING I/B SIDE AT 5:00 POSITION; L: 0.1' MARKED<[01] 'REFER TO FAULT TTG8Q00WK92L WHERE EA 24-153-02938 WAS ADDED AS A SUBTASK.';[02] JOB COMPLETE.
